advertisement
Question
Posted by: Sara | 2009/12/03

PCOS - Estrofem - Yasmin?

How healthy is Estrofem 1mg.

I' m 24 years old. I was diagnosed with PCOS in January ’ 09.
I’ ve been on Estrofem and Yasmin since March ’ 09. Lately I’ ve been getting really bad pain in my abdomen. Feels like someone is pulling my insides out. I' ve also had Diarrhea for the last two days ...... Could it be the pills?

Please help!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, it would ot be related to the Pills. It sounds like a tummy bug.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009/12/06

No, it would ot be related to the Pills. It sounds like a tummy bug.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/12/06

No, it would ot be related to the Pills. It sounds like a tummy bug.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement